# SDR 2A6R201903145171

- Difficulty date: March 14, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N388AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7257
- Aircraft time: 2,869 hours, 8,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 350A21070020
- Condition: Cracked
- Location: Cabin
- Part time: 2,869 hours, 8,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS NOTED ON THE RIGHT-HAND SIDE OF THE CABIN FLOOR, NEAR THE DOOR POST IN THE AREA OF THE DOOR STRUT FITTING, SPECIFICALLY THE FLOOR P/N: 350A21-0700-20 AND FLOOR EDGING P/N: 350A21-0722-20.
